# SDR 2002F00386

- Difficulty date: April 11, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N555TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 381 hours, 144 cycles
- Engine: Rroyce RB211535*
- Engine time: 394 hours, 148 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG052AC
- Part serial: 13014734
- Condition: Faulty
- Location: Rt Engine
- Part time: 381 hours, 144 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT NUMBER 925, DURING TAKEOFF RIGHT ENGINE WOULD NOT REACH TAKEOFF THRUST, MAX EPR 1.70 AND N1 LOW WITH THRUST LEVER FULL FORWARD.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE FUEL FLOW GOVERNOR.  AIRCRAFT WAS RETURNED TO SERVICE.
